# SDR 96UAL900519

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9012U
- Make and model: Boeing 737222
- Aircraft serial: 19050
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP ROW 19.  *S/D*  THIS IS AN AREA THAT THE LIGHT STRIP MAKES A JOG AND THE STRIP IS NOT SUPPOSE TO LIGHT UP, SYSTEM IS OK.
